| Model Number |
3343 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/30/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Related manufacturer reference number: 1627487-2023-02931.It was reported that the patient's dual extension was exhibiting high impedances.During a surgical procedure intended to explant the dual extension on (b)(6) 2023, one of the patient's leads was inadvertently explanted.The patient's entire system was then explanted to address the issue.